# SDR YENA2025120201155

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 79,844 hours, 29,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON WINDSHIELD CENTER POST, LOWER ATTACHMENT ARE A, INBOARD LOWER RADIUS LH SIDE, CRACK LONGITUDINAL DIRECTION, LENGTH= 0.120 INCHES APPROX; PERFORMED REPAIR TO CRACKS AFFECTING THE WINDSHIELD FRAMING CENTER POST LOWER ATTACHMENT IN AREAS A1  (LH SIDE), C1 (LH SIDE), AND D1 (RH SIDE) AND THE CONTINUITY FITTING FOUND TO BE CRACKED AS PER  AEROMAN EA 53-0065-25 (COVER PLUS PATS 1-6) AND AIRBUS RDAF AND ISSUE: 81672745/003/2025.
